OSUNTUYI Ayokunle Anthony

Position
Researcher
E-mail
ayokunle.osuntuyi@unive.it
Scientific sector (SSD)
ECONOMETRIA [SECS-P/05]
Website
www.unive.it/persone/ayokunle.osuntuyi (personal record)
Office
Department of Economics
Website: https://www.unive.it/dep.economics
Where: San Giobbe

Publications

Anno Tipologia Pubblicazione
Anno Tipologia Pubblicazione
2021 Articolo su libro Billio M., Casarin R., De Cian E., Mistry M., Osuntuyi, A. The Impact of Climate on Economic and Financial Cycles: A Markov-switching Panel Approach in Billio M., Casarin R., De Cian E., Mistry M., Osuntuyi, A., Working Paper Series - Department of Economics of the Ca’ Foscari University of Venice (ISSN 1827-3580), Department of Economics, University of Venice "Ca' Foscari, vol. 2021/03, pp. 1-64
- Scheda ARCA: 10278/3735303
2020 Articolo su rivista Ayodele K.P.; Ikezogwo W.O.; Osuntuyi A.A. Empirical Characterization of the Temporal Dynamics of EEG Spectral Components in INTERNATIONAL JOURNAL OF ONLINE AND BIOMEDICAL ENGINEERING, vol. 16, pp. 80-93 (ISSN 2626-8493)
DOI - Scheda ARCA: 10278/3735324
2020 Working paper Roberto Casarin; Mauro Costantini; Anthony Osuntuyi Bayesian nonparametric panel Markov-switching GARCH models
- URL correlato - Scheda ARCA: 10278/3735306
2018 Articolo su rivista Billio, Monica; Casarin, Roberto; Osuntuyi, Anthony Markov switching GARCH models for Bayesian hedging on energy futures markets in ENERGY ECONOMICS, vol. 70, pp. 545-562 (ISSN 0140-9883)
DOI - URL correlato - Scheda ARCA: 10278/3691288
2016 Articolo su rivista Casarin R.; Billio M.; Osuntuy A. Efficient Gibbs sampling for Markov switching GARCH models in COMPUTATIONAL STATISTICS & DATA ANALYSIS, vol. 100, pp. 37-57 (ISSN 0167-9473)
DOI - Scheda ARCA: 10278/40099
2013 Articolo su libro BILLIO M.; CASARIN R.; OSUNTUYI A. Markov Switching GARCH models for Bayesian Hedging on Energy Futures Markets , Advances in Latent Variables, Vita e Pensiero, pp. 1-6 (ISBN 9788834325568)
- Scheda ARCA: 10278/37782
2012 Articolo su libro Billio M.; Casarin R.; Osuntuyi A. Efficient Gibbs Sampling for Markov Switching GARCH Models , Efficient Gibbs Sampling for Markov Switching GARCH Models, Dipartimento di Economia, Università Ca' Foscari Venezia, vol. 35/WP/2012, pp. 1-30 (ISSN 1827-3580)
- Scheda ARCA: 10278/38410
2008 Articolo su rivista Adesakin, T.J., Osuntuyi, A.A., Olagunju, M.O. The distributional properties of the family of logistic distributions in Ife Journal of Science, vol. 10, pp. 245-250 (ISSN 0794-4896)
- URL correlato - Scheda ARCA: 10278/3735325